# SDR USAA980603

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 767
- Part time: 37,421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND APPROX 4 SQUARE INCH AREA OF CORROSION FRAME SHEAR TIE SKIN BS 767 BETWEEN STRINGER 26 AND 27, CORROSION TASK NR C53-202-01.  INSTALLED REPAIR DOUBLER AND RADIUS FILLER PER EA 62851 AND SRM 53-00-07 FIG 201.  (M)
